# SDR AALA201812289001

- Difficulty date: December 26, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 76,881 hours, 26,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Outer Pane
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSHIELD OUTER PANE SHATTERED.  QRH CHECKLIST PERFORMED.  AIRCRAFT PRESSURIZATION AND OTHER SYSTEMS WERE NORMAL AND FLIGHT CONTINUED TO DESTINATION.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE  REPLACED THE WINDSHIELD IAW STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
